Open Access
2014 On the Paranormed Nörlund Sequence Space of Nonabsolute Type
Medine Yeşilkayagil, Feyzi Başar
Abstr. Appl. Anal. 2014(SI26): 1-9 (2014). DOI: 10.1155/2014/858704

Abstract

Maddox defined the space ( p ) of the sequences x = ( x k ) such that k = 0 | x k | p k < , in Maddox, 1967. In the present paper, the Nörlund sequence space N t ( p ) of nonabsolute type is introduced and proved that the spaces N t ( p ) and ( p ) are linearly isomorphic. Besides this, the alpha-, beta-, and gamma-duals of the space N t ( p ) are computed and the basis of the space N t ( p ) is constructed. The classes ( N t ( p ) : μ ) and ( μ : N t ( p ) ) of infinite matrices are characterized. Finally, some geometric properties of the space N t ( p ) are investigated.

Citation

Download Citation

Medine Yeşilkayagil. Feyzi Başar. "On the Paranormed Nörlund Sequence Space of Nonabsolute Type." Abstr. Appl. Anal. 2014 (SI26) 1 - 9, 2014. https://doi.org/10.1155/2014/858704

Information

Published: 2014
First available in Project Euclid: 6 October 2014

MathSciNet: MR3191072
zbMATH: 07023210
Digital Object Identifier: 10.1155/2014/858704

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI26 • 2014
Back to Top